# SDR CA150211001

- Difficulty date: February 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 3,299 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Strobe
- Part time: 3,298 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POSITION STROBE LIGHT WIRE HARNESS FOUND CHAFED AT TAILBOOM JUNCTION.  3 STRANDS OF OF CONDUCTOR WERE FOUND DAMAGED BY RUBBING ON THE STABILIZER. THE HARNESS IS PART OF THE OEM INSTALLATION FOR STROBE LIGHTS ON THE HORIZONTAL STABILIZER IAW SB 33.90.30.  NO MECHANICAL OR ARCING DAMAGE EVIDENT ON THE STABILIZER.  THIS ACFT UNDERGOING A 12 YEAR INSPECTION.  SDR 20141107001 WAS PREVIOUSLY ISSUED BY THE ACFT OWNER FOR ANOTHER ACFT IN THIER FLEET WITH THE SAME LIGHTING INSTALLED WHICH PROMPTED A MORE DETAILED INSPECTION OF THIS INSTALLATION DURING THE ONGOING INSPECTION.
